# SDR C2XA99IA054

- Difficulty date: January 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16724
- Make and model: Emb EMB-120RT
- Aircraft serial: 120171
- System (JASC): 5280 · Landing Gear Doors
- Part: Bracket
- Part number: 12048448002
- Condition: Cracked
- Location: Rt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND RIGHT MLG AFT INBOARD DOOR, FORWARD HINGE POINT, NACELLE RIB AFT MOUNT FITTING CRACKED.  STOP DRILLED CRACK AND INSTALLED REPAIR DOUBLER.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
